| Catalog Number |
68LP-325 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "ruptured left saline implant".This relates to the left side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "ruptured left saline implant.".
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d.6b, h6.
Event or Problem Description
Device was explanted and replaced.
Event or Problem Description
Healthcare professional reported "ruptured left saline implant".This relates to the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d9, h3, h6 device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ deflation: observed an opening assessed as fold flaw opening and observed an opening assessed as surgical damage.As per the investigation procedure, creases and wear abrasion was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.